Research Article Open Access

EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES

Taallah Frekh1
  • 1 Badji Mokhtar University, Algeria

Abstract

In this study we considered a deformed elastic solid with a unilateral contact of a rigid body. We studied the existence, uniqueness and continuity of the deformation of this solid with respect to the data. We proved the existence of solutions for a class of variational inequalities.

Journal of Mathematics and Statistics
Volume 9 No. 4, 2013, 305-309

DOI: https://doi.org/10.3844/jmssp.2013.305.309

Submitted On: 26 October 2013 Published On: 9 October 2013

How to Cite: Frekh, T. (2013). EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES. Journal of Mathematics and Statistics, 9(4), 305-309. https://doi.org/10.3844/jmssp.2013.305.309

  • 2,581 Views
  • 1,783 Downloads
  • 0 Citations

Download

Keywords

  • Variational Inequalities
  • Unilateral Contact